# SDR SWIA202157795

- Difficulty date: March 4, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 589.00 REQUIRES REPLACEMENT.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED SERVICEABLE FS 589.00 FROM STG 20L TO 20R IAW CRJ-200 SRM 51-42-06, SKYWEST STRUCTURAL MAJOR REPAIR TASK 51-900-1003-SKY AND ATTACHED 337. NO WEIGHT CHANGE.
